Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Certain overrings of right hereditary, right Noetherian rings are $V$-rings
HTML articles powered by AMS MathViewer

by Friedhelm Hansen PDF
Proc. Amer. Math. Soc. 52 (1975), 85-90 Request permission

Abstract:

It will be shown that a particular quotient ring of a ring $R$ is a nontrivial $V$-ring if $R$ is a special kind of a right hereditary, right Noetherian ring. Another result states that all overrings of a right and left Goldie $V$-ring, which is semiartinian modulo every essential right ideal, are $V$-rings.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A52
  • Retrieve articles in all journals with MSC: 16A52
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 52 (1975), 85-90
  • MSC: Primary 16A52
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0376764-8
  • MathSciNet review: 0376764